# SDR 08FDEA01719

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: A5377321322400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO PIT FROM FRAME 21 - 22 HAS A CRACKED WEB AT THE FWD UPPER AND AFT LOWER CORNERS ABOVE STRINGER 44L.  REMOVED WEB & RAIL ASSEMBLY IAW SRM 51-40-21.   REMOVED CRACKED WEB IAW SRM 51-40-21.   INSTALLED NEW WEB IAW SRM 51-40-21. REINSTALLED WEB & RAIL ASSEMBLY IAW SRM 51-40-21.
